[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


Ted Quick wrote:

> Lisa Olson wrote:
> >
> > I just wanted to let you all know (and maybe you know this already) that glucagon can also have some bad side affects.  I had a severe reaction when I was about 12 years old (I am now 29), in the middle of the night.  I don't remember it at all, but my parents tried to wake me up, fed me anything they could get in my mouth, and finally injected me with glucagon.  I woke up a few minutes later with such severe stomach pains I was screaming.  This was before we tested *blood* glucose, so I don't know how low I got.  My father picked me up and drove me to the emergency room (where they wanted to do all sorts of invasive tests including an MRI, luckily they phoned my endo and found out that convulsions *do* happen with low bg's.)  However, the stomach pains continued for several hours after using the glucagon.  Has anyone else had this problem.

Yes.  Convulsions can happen with or without glucagon.  I have had naseau and stomach cramps and terrible headaches after glucagon.  Not every time though.

Insulin-Pumpers website http://www.insulin-pumpers.org/